# SDR DALA2018092605766

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 82,868 hours, 37,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 676, L/P 4112769) C-1 DOOR HARD TO CLOSE. REMOVED AND REPLACED L1 DOOR UPPER AFT ROLLER AND GUIDE. NEED PROX SENSOR ADJUSTMENT PER AMM 52-11-37. ADJUSTED GUIDE ARM, ADJUSTED UPPER AFT LATCH CAM & PROX. SWITCH . OPS CHECK OK, REPAIR COMPLETED, REF 757 AMM 52-12-00.
